Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Repeated periods after using lelven - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2278 Questions

Doctor :   hi
User :   hi
Doctor :   how can i help u
User :   i have started using lelven
Doctor :   ok
User :   and i had my period last week
User :   which finish two day ago
User :   and now i have it again
Doctor :   ok
User :   is that normal
Doctor :   how many days you used?
User :   i used it everyday but the last two days i didnt
Doctor :   ok
Doctor :   ao what did you do after that
Doctor :   im asking since how many mnths u r using it?
User :   oh i only first started 1 month
Doctor :   Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins, I will be here to assist you after payment. It's a very nominal cost. After payment, you will be brought back to the chat from where you left it.
Doctor :   ok
Doctor :   in the early days of usage such things happen
Doctor :   because of the hormonal changes
Doctor :   nothing to [panis
Doctor :   do not panic
User :   ok thankyou
User :   do i continues taking lelven
Doctor :   and i hope u know wt u need to do if you miss teo days in a row
User :   yes i do
Doctor :   ok
Doctor :   u can continue using

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor